Linear-Programming and Finite Markovian Control-Problems - Kallenberg,lcm

Zaidi, Smj (1984) Linear-Programming and Finite Markovian Control-Problems - Kallenberg,lcm. European Journal of Operational Research, 15 2: 276-277. doi:10.1016/0377-2217(84)90224-8


Author Zaidi, Smj
Title Linear-Programming and Finite Markovian Control-Problems - Kallenberg,lcm
Journal name European Journal of Operational Research   Check publisher's open access policy
ISSN 0377-2217
Publication date 1984-01
Sub-type Review of book, film, TV, video, software, performance, music etc
DOI 10.1016/0377-2217(84)90224-8
Volume 15
Issue 2
Start page 276
End page 277
Total pages 2
Language eng
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Review of book, film, TV, video, software, performance, music etc
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Fri, 20 Sep 2013, 20:55:44 EST by System User